# SDR GTIA2020062935217

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 49,118 hours, 22,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND L2 DOOR ASSIST BOTTLE NEEDS SERVICE-SERVICED L1 AND L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
